# SDR YENA20120608522

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 15,239 hours, 8,965 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730112
- Part serial: 06285H5221
- Condition: Cracked
- Location: Cockpit
- Part time: 15,239 hours, 8,965 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 254 DFW-BOS, WHILE DESCENDING THROUGH FLT 17,000 FEET THE F/O'S WINDSHIELD OUTER LAYER SHATTERED.  REMOVED AND REPLACED F/O WINDSHIELD IAW AMM 56-11-00.  OPS CHECK NORMAL.
